# SDR SIMA20190119006

- Difficulty date: January 19, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 33,589 hours, 28,761 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 14567291002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE PANEL SUPPORT BRACKET IS CRACKED ON UPPER WING SURFACE. C/A-REPLACED RT WING-TO-FUSELAGE ANGLE (SECOND SECTION BACK) IAW ETN-EM-53-142 AND SRM 51-40-02.
